# SDR USAA2010092092033

- Difficulty date: September 19, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 34,407 hours, 12,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP SEA - EEL - EMERGENCY EXIT LIGHT LENS FOR SEAT 29 MISSING.  MAINTENANCE REPLACED EMERGENCY EXIT LIGHT LENS.
